Controllability of Fractional-order Dynamical System with Time Varying-Delays

Volume 5, Issue 3, Article 4 - 2018

Authors: Jackreece P. C.;Godspower, C. A.;Ugorji, H. C.

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this study, controllability of a class of fractional-order dynamical system with time-varying delays is considered. First, a representation of the solution is given using Laplace transform and Mittageleffler function. Then necessary and sufficient conditions for the controllability of the fractional order system are derived by using algebraic criterion.

How To Cite This Article

@article{P_C__2018, doi = {10.31559/glm2018.5.3.4}, url = {https://doi.org/10.31559%2Fglm2018.5.3.4}, year = 2018, publisher = {Refaad for Studies and Research}, volume = {5}, number = {3}, pages = {148--156}, author = {Jackreece P. C. and Godspower , C. A. and Ugorji, H. C.}, title = {Controllability of Fractional-order Dynamical System with Time Varying-Delays}, journal = {General Letters in Mathematics} }
P. C., J., , C. A., G., & H. C., U. (2018). Controllability of Fractional-order Dynamical System with Time Varying-Delays. General Letters in Mathematics, 5(3), 148–156. doi:10.31559/glm2018.5.3.4
[1]J. P. C., G. , C. A., and U. H. C., “Controllability of Fractional-order Dynamical System with Time Varying-Delays,” General Letters in Mathematics, vol. 5, no. 3, pp. 148–156, 2018.
P. C., Jackreece, Godspower , C. A., and Ugorji H. C. “Controllability of Fractional-Order Dynamical System with Time Varying-Delays.” General Letters in Mathematics 5, no. 3 (2018): 148–156. doi:10.31559/glm2018.5.3.4.